It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Prostatitis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-08-2012, 01:42 AM   #1
Newbie
(male)
 
Join Date: Jan 2012
Location: sky
Posts: 8
zamm90 HB User
Exclamation Prostatitis again ! need help

Hi

I had acute Prostatitis 3 months ago with burning in penis and as if something stuck @ back ! doctor has given me antibiotics for 2 weeks and it all went fine .

from last 3 weeks i had Prostatitis again, I went straight to my GP and have asked him to give me medicine , he has given me Cipro 500 mg twice a day for a month . its nearly more then 2 weeks i am on medication but still i have pain in penis and pain in back and lower abdomen. the burning sensation in penis is at times too much and slight bit pain in testicles also. It came back quite strongly that i started having all the problems.

The doctor has already taken tests PSA and PCA3 which came back negative with no infection. since i started having pain in testicles and lower abdomen pain , the burning is also too much ...i am really worried.

I am still taking Cipro and still have 12 days more to go ..

I dont know what exactly is the problem , please help

 
Old 02-08-2012, 01:40 PM   #2
Inactive
(male)
 
Join Date: Jan 2010
Posts: 13
jeff186 HB User
Re: Prostatitis again ! need help

Did the doctor do a DRE? What did he say when examining the prostate?

I mean, these are CLASSIC signs of Prostatitis.

I am going through the same thing! Really bad burning in penis, I am peeing all the time, it's hard to pee, broken stream, takes forever to get started. Then it feels like I have to pee so bad and very little comes out.

I am on my 4th week of Doxy. I am JUST now within the last few days starting to feel a little better. It's been a nightmare.

Do you have any urinary problems?
Do you have any swelling or pressure in the bladder area?
Where is your back pain located? (mine is on might right side, right around the kidneys).

 
Sponsors Lightbulb
   
Old 02-08-2012, 11:16 PM   #3
Newbie
(male)
 
Join Date: Jan 2012
Location: sky
Posts: 8
zamm90 HB User
Re: Prostatitis again ! need help

Hey

thanks for your reply

well yes the doc has done DRE and that was the first thing he has done to check it.

em sorry to hear that you are going through the same hell

I started having pain in testicles , doc examined it yesterday and told me that there are no lumps just a bit tender

now with pain in testicles i am having pain in thigh and legs too , the pain starts from mainly left kidney and goes from abdomen to legs

thats the way i felt that few times , I am sick of this continuous pain .. at times feel so helpless as i dont know what to do !

I hope it will finish soon , i have read on internet that ppl who are taking Cipro regularly have also had same side effects pain in legs ,thighs, muscular pain and pain in back (lower back)

I am drinking alot of water and cranberry juice .. doing everything i could


 
Old 02-09-2012, 10:26 AM   #4
Junior Member
(male)
 
Join Date: Feb 2012
Location: Canada
Posts: 18
submalst88 HB User
Re: Prostatitis again ! need help

Quote:
Originally Posted by zamm90 View Post
Hey

thanks for your reply

well yes the doc has done DRE and that was the first thing he has done to check it.

em sorry to hear that you are going through the same hell

I started having pain in testicles , doc examined it yesterday and told me that there are no lumps just a bit tender

now with pain in testicles i am having pain in thigh and legs too , the pain starts from mainly left kidney and goes from abdomen to legs

thats the way i felt that few times , I am sick of this continuous pain .. at times feel so helpless as i dont know what to do !

I hope it will finish soon , i have read on internet that ppl who are taking Cipro regularly have also had same side effects pain in legs ,thighs, muscular pain and pain in back (lower back)

I am drinking alot of water and cranberry juice .. doing everything i could

Gosh sounds awful. I hope you recover right away.
If your on CIPRO, you may want to look at taking some Glucosamine which may help with some of that muscular pain.
Are you seeing a Urologist?

 
Old 02-09-2012, 01:38 PM   #5
Newbie
(male)
 
Join Date: Feb 2010
Posts: 7
quincy1man HB User
Re: Prostatitis again ! need help

I have the pressure in the bladder/prostate area. the uroxetral has helped alot and the first dose is the worst but the stuffy head goes away. flomax causes your ejaculate to literally disappear and it was WAY too strong.

hot baths really help too. I am on doxy and before that levaquin and bactrim. cultures are negative. My GP is an osteopath and he thinks its a pelvic floor muscle contraction that I must be contracting my pelvic muscles. I had ruptured appendix in 2002 and had major surgery and was very sore and protective of my abdomen ever since. try to consiously think of relaxing your abdominal wall muscles all the way down to the muscle that controls your urineflow as well as the sphinctor of the rectum. YOu will be amazed once you realize you may be tensing these muscles without realizing. My point is that if it is not bacterial or cancer etc, then its the 95% of men who have chronic non-specific prostatitis....

I notice the worst of it is after ejaculation, the pressure and pain and "hardness" just builds in the prostate area and irritates the bladder...

 
Old 02-10-2012, 11:16 PM   #6
Newbie
(male)
 
Join Date: Jan 2012
Location: sky
Posts: 8
zamm90 HB User
Re: Prostatitis again ! need help

Quote:
Originally Posted by submalst88 View Post
Gosh sounds awful. I hope you recover right away.
If your on CIPRO, you may want to look at taking some Glucosamine which may help with some of that muscular pain.
Are you seeing a Urologist?
thanks for your reply

I will definitely have a look at taking some of Glucosamine

just the slight bit of pain in testicles is very annoying and then the pain in back ,thighs and legs is more then enough .. if all this is just because of cipro then seriously after i go through this i will never ever going to take it ...

I have gone and checked cipro on wikipedia and got shocked to the possible reactions it can cause...

as far as urologist is concern i have asked my GP and she said that your all tests are perfectly fine ... first you just try to complete your course of antibiotics .. she has also taken another test for dysuria , she said that she wanted to check every possibility..

now i am sitting here in pain

 
Old 02-10-2012, 11:22 PM   #7
Newbie
(male)
 
Join Date: Jan 2012
Location: sky
Posts: 8
zamm90 HB User
Re: Prostatitis again ! need help

well i am sorry to hear about your surgery and what you have been through
at times it gives me pain in lower abdomen as well , I had pain once last week after ejaculation but its more over irritation then pain.

I am trying not to go for sex nowadays , just wanted to recover from this hell
what i am facing at the moment . Dont want it to get really worse.

I have noticed since i am very stressed because of some problems it started getting worse since then ! so i guess stress and anxiety also trigger CPPS / prostatitis ..

i am taking hot bath which makes me relax for sometime but i guess rest is very very imp with this disease ! never heard of it before now i will never ever gona forget it in my whole life ...
I just hope i get well

 
Old 02-11-2012, 10:17 PM   #8
Junior Member
(male)
 
Join Date: Feb 2012
Location: Canada
Posts: 18
submalst88 HB User
Re: Prostatitis again ! need help

Quote:
Originally Posted by zamm90 View Post
then the pain in back ,thighs and legs is more then enough .. if all this is just because of cipro then seriously after i go through this i will never ever going to take it ...

I have gone and checked cipro on wikipedia and got shocked to the possible reactions it can cause...


now i am sitting here in pain
Yes all those are probably from the CIPRO. How long are you taking it for?

When your DONE with the CIPRO you may want look at taking some Whey protein to rebuild your body as well as some Calcium/Magnesium to help support/regrow muscle function. I have heard that it helps.

If it gets too bad, you may want to ask your DR for Bactrim or Doxy as alternatives.
So sorry for you pain..I really really hope the meds kick right away so that you heal asap.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



aspenbear (4), canadian13 (3), matt127 (2), Ropes End (2), lenvegas (2), ScottHale1985 (2), BadYear (2), soil (2), ladybud (2), PapaJoe (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (910), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:53 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!